Alert archive / California / Wind Advisories in 2014
Wind Advisory 29, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jun 14, 2014, 10:20 PM PDT. It took effect at Jun 15, 2014, 2:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2014, 10:20 PM PDT (05:20 UTC)
- In effect from
- Jun 15, 2014, 2:00 PM PDT
- Expired
- Jun 16, 2014, 2:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
702 WWUS76 KHNX 150520 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1020 PM PDT SAT JUN 14 2014 CAZ091-151330- /O.NEW.KHNX.WI.Y.0029.140616T0000Z-140616T0900Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 1020 PM PDT SAT JUN 14 2014 ...WIND ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 2 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 2 AM PDT MONDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: FROM THE WEST 20 TO 30 MPH GUSTING TO 40 MPH. * TIMING: BEGINNING LATE SUNDAY AFTERNOON AND LASTING INTO LATE SUNDAY NIGHT. * LOCATIONS INCLUDE: AVENAL...LOST HILLS...AND HIGHWAYS 33... 58...AND 46 ACROSS SOUTHWEST KINGS AND WESTERN KERN COUNTIES. * IMPACTS: DIFFICULT DRIVING CONDITIONS THROUGH PASSES INTO THE COASTAL MOUNTAIN RANGE...ESPECIALLY FOR LARGE VEHICLES AND ALONG CROSSWIND AREAS. BLOWING DUST MAY ALSO REDUCE VISIBILITY DOWN TO A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ INIGUEZ WEATHER.GOV/HANFORD
5 follow-up statements
344 WWUS76 KHNX 151354 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 654 AM PDT SUN JUN 15 2014 CAZ091-160100- /O.CON.KHNX.WI.Y.0029.140616T0000Z-140616T0900Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 654 AM PDT SUN JUN 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT MONDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: FROM THE WEST 20 TO 30 MPH GUSTING TO 40 MPH. * TIMING: BEGINNING LATE THIS AFTERNOON AND LASTING INTO LATE TONIGHT. * LOCATIONS INCLUDE: AVENAL...LOST HILLS...AND HIGHWAYS 33... 58...AND 46 ACROSS SOUTHWEST KINGS AND WESTERN KERN COUNTIES. * IMPACTS: DIFFICULT DRIVING CONDITIONS THROUGH PASSES INTO THE COASTAL MOUNTAIN RANGE...ESPECIALLY FOR LARGE VEHICLES AND ALONG CROSSWIND AREAS. BLOWING DUST MAY ALSO REDUCE VISIBILITY DOWN TO A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
993 WWUS76 KHNX 152023 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 123 PM PDT SUN JUN 15 2014 CAZ098-160430- /O.EXB.KHNX.WI.Y.0029.140615T2100Z-140616T0900Z/ INDIAN WELLS VALLEY- 123 PM PDT SUN JUN 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE INDIAN WELLS VALLEY. * WINDS: FROM THE WEST 20 TO 30 MPH GUSTING TO 50 MPH. * TIMING: BEGINNING LATE THIS AFTERNOON AND LASTING INTO LATE TONIGHT. * LOCATIONS INCLUDE: RIDGECREST...HIGHWAY 395 AND HIGHWAY 14. * IMPACTS: DIFFICULT DRIVING CONDITIONS THROUGH PASSES INTO THE COASTAL MOUNTAIN RANGE...ESPECIALLY FOR LARGE VEHICLES AND ALONG CROSSWIND AREAS. BLOWING DUST MAY ALSO REDUCE VISIBILITY DOWN TO A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ091-160430- /O.CON.KHNX.WI.Y.0029.140616T0000Z-140616T0900Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 123 PM PDT SUN JUN 15 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT MONDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: FROM THE WEST 20 TO 30 MPH GUSTING TO 40 MPH. * TIMING: BEGINNING LATE THIS AFTERNOON AND LASTING INTO LATE TONIGHT. * LOCATIONS INCLUDE: * IMPACTS: DIFFICULT DRIVING CONDITIONS THROUGH PASSES INTO THE COASTAL MOUNTAIN RANGE...ESPECIALLY FOR LARGE VEHICLES AND ALONG CROSSWIND AREAS. BLOWING DUST MAY ALSO REDUCE VISIBILITY DOWN TO A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MV WEATHER.GOV/HANFORD
125 WWUS76 KHNX 160148 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 648 PM PDT SUN JUN 15 2014 CAZ091-160900- /O.NEW.KHNX.DU.Y.0004.140616T0148Z-140616T0900Z/ /O.CON.KHNX.WI.Y.0029.000000T0000Z-140616T0900Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 648 PM PDT SUN JUN 15 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 2 AM PDT MONDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. * WINDS: FROM THE WEST 20 TO 30 MPH GUSTING TO 45 MPH. * TIMING: GUSTY WINDS LASTING INTO LATE TONIGHT. * VISIBILITIES: AREAS OF 100 TO 500 FEET IN BLOWING DUST WITH LOCAL VISIBILITIES LESS THAN 30 FEET. * LOCATIONS INCLUDE: LOST HILLS...TAFT...METTLER...AVENAL...THE BASE OF THE GRAPEVINE...INTERSTATE 5...SUNFLOWER VALLEY AND HIGHWAYS 33...58...AND 46 ACROSS SOUTHWEST KINGS AND WESTERN KERN COUNTIES. * IMPACTS: DIFFICULT DRIVING CONDITIONS THROUGH PASSES INTO THE COASTAL MOUNTAIN RANGE...ESPECIALLY FOR LARGE VEHICLES AND ALONG CROSSWIND AREAS. BLOWING DUST MAY ALSO REDUCE VISIBILITY DOWN TO A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ CAZ098-160900- /O.CON.KHNX.WI.Y.0029.000000T0000Z-140616T0900Z/ INDIAN WELLS VALLEY- 648 PM PDT SUN JUN 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE INDIAN WELLS VALLEY. * WINDS: FROM THE WEST 20 TO 30 MPH GUSTING TO 50 MPH. * TIMING: BEGINNING LATE THIS AFTERNOON AND LASTING INTO LATE TONIGHT. * LOCATIONS INCLUDE: RIDGECREST...U.S. 395 AND HIGHWAY 14. * IMPACTS: DIFFICULT DRIVING CONDITIONS THROUGH PASSES INTO THE COASTAL MOUNTAIN RANGE...ESPECIALLY FOR LARGE VEHICLES AND ALONG CROSSWIND AREAS. BLOWING DUST MAY ALSO REDUCE VISIBILITY DOWN TO A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
053 WWUS76 KHNX 160610 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1110 PM PDT SUN JUN 15 2014 CAZ091-160715- /O.CAN.KHNX.DU.Y.0004.000000T0000Z-140616T0900Z/ /O.CAN.KHNX.WI.Y.0029.000000T0000Z-140616T0900Z/ SOUTHWESTERN SAN JOAQUIN VALLEY- 1110 PM PDT SUN JUN 15 2014 ...BLOWING DUST ADVISORY IS CANCELLED... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE BLOWING DUST ADVISORY FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. THE WIND ADVISORY HAS BEEN CANCELLED FOR THE SOUTHWESTERN SAN JOAQUIN VALLEY. WINDS OVER THE SOUTHWESTERN SAN JOAQUIN VALLEY HAVE DIMINISHED. LOCAL GUSTS TO AROUND 35 MPH REMAIN POSSIBLE BELOW THE PASSES AND CANYONS OF THE TEMBLORS AND DIABLO RANGE THROUGH EARLY MORNING. $$ CAZ098-160900- /O.CON.KHNX.WI.Y.0029.000000T0000Z-140616T0900Z/ INDIAN WELLS VALLEY- 1110 PM PDT SUN JUN 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE INDIAN WELLS VALLEY. * WINDS: FROM THE WEST 20 TO 30 MPH GUSTING TO 50 MPH. * TIMING: LASTING INTO LATE TONIGHT. * LOCATIONS INCLUDE: RIDGECREST...U.S. 395 AND HIGHWAY 14. * IMPACTS: DIFFICULT DRIVING CONDITIONS THROUGH PASSES INTO THE COASTAL MOUNTAIN RANGE...ESPECIALLY FOR LARGE VEHICLES AND ALONG CROSSWIND AREAS. BLOWING DUST MAY ALSO REDUCE VISIBILITY DOWN TO A HALF MILE AT TIMES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WEATHER.GOV/HANFORD
651 WWUS76 KHNX 160859 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 159 AM PDT MON JUN 16 2014 CAZ098-161000- /O.EXP.KHNX.WI.Y.0029.000000T0000Z-140616T0900Z/ INDIAN WELLS VALLEY- 159 AM PDT MON JUN 16 2014 ...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING FOR THE INDIAN WELLS VALLEY. WINDS HAVE DIMINISHED OVER THE AREA...HOWEVER SOME GUSTS AROUND 45 MPH WILL STILL BE POSSIBLE DURING THE NEXT FEW HOURS THROUGH HIGHER ELEVATION PASSES OF THE KERN COUNTY MOUNTAINS. $$ JEB WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jun 14, 1:33 PM PDT, 8 hours 47 minutes earlier.
Area forecast discussion, Jun 14, 1:33 PM PDT, 8 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
133 PM PDT SAT JUN 14 2014
.SYNOPSIS...
WEST WIND ALOFT WILL ALLOW FOR A CONTINUED SLIGHT COOLING
TREND THROUGH THE WEEKEND INTO EARLY NEXT WEEK.
..
&&
.DISCUSSION...WATER VAPOR IMAGERY SHOWS THE NEXT PACIFIC WEATHER
DISTURBANCE MOVING INTO NORTHERN CALIFORNIA WITH ITS HIGH CLOUD
SHIELD EXTENDING INTO THE NORTHERN SIERRA. MAIN AFFECTS ON THE
WEATHER FOR CENTRAL CALIFORNIA WILL BE ANOTHER DECREASE IN HEIGHTS
ALOFT FOR SOME GENERAL COOLING AND AN INCREASE IN ONSHORE
GRADIENTS FOR MORE COOLING IN THE SAN JOAQUIN VALLEY AND KERN
COUNTY DESERT AREAS. FORECAST MODELS KEEP A NORTHWEST FLOW ALOFT
IN PLACE THROUGH TUESDAY AND THEN BY WEDNESDAY SHIFTS THE FLOW
MORE NORTHERLY AS A CLOSED LOW FORMS IN THE NORTHERN GREAT BASIN.
BY THE END OF THE WEEK, RIDGING IS PROGGED TO BUILD OVER THE
FORECAST AREA AS AN AREA OF LOW PRESSURE SETS UP WELL WEST OF SAN
DIEGO.
ALL IN ALL DRY THIS WEEK WITH INITIAL COOLING THEM SOME WARMING
BY THE END OF THE WEEK.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE AREA DURING THE NEXT 24
HOURS.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.CERTAINTY...
THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.
THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.
&&
.CLIMATE...
RECORDS
SITE DATE HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR
KFAT 06-14 108:1966 65:1962 72:2007 42:1907
KFAT 06-15 109:1961 68:1995 77:2000 47:1907
KFAT 06-16 110:1961 71:1921 74:1985 46:1995
KBFL 06-14 111:1961 70:1962 78:1975 43:1907
KBFL 06-15 113:1961 69:1923 80:1966 40:1907
KBFL 06-16 113:1961 72:1995 78:1982 43:1913
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
PUBLIC...DUDLEY
AVN/FW...DUDLEY
SYNOPSIS...WP
WEATHER.GOV/HANFORDIn the hours before
Local storm report, Jun 14, 6:35 PM PDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
635 PM PDT SAT JUN 14 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM NON-TSTM WND GST 2 NE MOJAVE 35.07N 118.15W
06/14/2014 M63 MPH KERN CA AWOS
AWOS STATION MOJAVE AIRPORT /MHV/
&&
NWS HANFORD CA
IRIS SYSTEMLocal storm report, Jun 14, 6:36 PM PDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HANFORD CA
636 PM PDT SAT JUN 14 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM NON-TSTM WND GST 2 E MOJAVE 35.06N 118.15W
06/14/2014 M61 MPH KERN CA MESONET
MESONET STATION MOJAVE NAT TEST PILOT
/AT407/
&&
NWS HANFORD CA
IRIS SYSTEMNearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.